# SDR CALA2014120992815

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,927 hours, 8,100 cycles
- Engine: Pwa PW4056
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Nicked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD E & E COMPARTMENT DOOR EXTERIOR SURFACE HAS NICKS.  REPLACED IAW SRM 51-40-02 REV 91 & DWG PL65B10359 REV T.
